MAUDE Adverse Event Report: COOK INC PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 04/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.(b)(4).The event is currently under investigation.
 
Event or Problem Description
The catheter broke off at the hub ((b)(4)).A new device was opened and the distal end crumbled ((b)(4)).Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).Investigation - evaluation: a review of the complaint history, device history record, manufacturing instructions, specifications, quality control, and visual inspection of the returned device was conducted during the investigation.The pressure monitoring set was returned for evaluation.Upon visual inspection the device appeared to be pulled apart.The wire was twisted, stretched, and wavy.A document-based investigation evaluation was also performed.There is no evidence to suggest the product was not made to specifications.Review of device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided and results of the investigation, a definitive root cause could not be determined.Measures have been conducted to address this failure mode.Monitoring will continue to be performed for similar complaints.
 
Event or Problem Description
It was reported that during placement of a pressure monitoring set, the catheter broke off at the hub.A new device was opened and the distal end crumbled (1820334-2016-01370).No further information was provided regarding the procedure or patient outcome.

Brand Name
PRESSURE MONITORING SET
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6137613
Report Number1820334-2016-01371
Device Sequence Number632828
Product Code DQO
UDI-Device Identifier00827002134898
UDI-Public(01)00827002134898(17)180801(10)NS6138158
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K002254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberC-KPMS-300
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/02/2016
Supplement Date Received by Manufacturer08/31/2017
Initial Report FDA Received Date12/01/2016
Supplement Report FDA Received Date09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;